Symmetric and nonsymmetric Macdonald polynomials
Annals of Combinatorics
Springer Basel AG
Macdonald polynomials, q-series, Hecke algebras
The symmetric Macdonald polynomials may be constructed from the nonsymmetric Macdonald polynomials. This allows us to develop the theory of the symmetric Macdonald polynomials by first developing the theory of their nonsymmetric counterparts. In taking this approach we are able to obtain new results as well as simpler and more accessible derivations of a number of the known fundamental properties of both kinds of polynomials.
Supported by an APA scholarship.
Copyright © Springer-Verlag 1999. Access to external full text or publisher's version may require subscription.
Marshall, D. (1999). Symmetric and nonsymmetric Macdonald polynomials. Annals of Combinatorics, 3(2-4), 385-415. doi: 10.1007/BF01608794